# SDR PNSA2015031301

- Difficulty date: March 13, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 424
- Aircraft time: 33,853 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO OUR DESTINATION, OUR GEAR DOWN LOCKED LIGHT FOR THE LT MAIN GEAR DID NOT LIGHT UP. RETURNED TO BASE.  R & R LT MLG DOWNLOCK SWITCH.
